MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) GALLANT ¿ HF; NO MATCH

ABBOTT MEDICAL (CRM-SYLMAR) GALLANT ¿ HF; NO MATCH
Model Number CDHFA500T
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
During initial implant procedure, it was not possible to tighten the set screw in the header of the device.A new device was selected and implanted to resolve the event.The patient was in stable condition.

Brand Name
GALLANT ¿ HF
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25254945
Report Number2017865-2026-10590
Device Sequence Number17497578
Product Code NIK
UDI-Device Identifier05415067049520
UDI-Public(01)05415067049520(10)S000100491(17)261130
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA500T
Device Catalogue NumberCDHFA500T
Device Lot NumberS000100491
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown